| Model Number |
2809G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture broke easily.There were no adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 03/24/2020.A manufacturing record evaluation was performed for the finished device lot pdh052, and no non-conformances were identified.Additional h3 investigation summary: one empty opened overwrap of product code 2809, lot pdh052 was received for analysis.As no needles or sutures were returned for evaluation, we are unable to investigate further.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.